# SDR DALA2024032203635

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 200-256
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SEAT TRACKS X-54.0 BTW STA Y=200-256 AT PAX CABIN. SUMMARY OF NRC 00493: CORROSION LEVEL 2. RH SEAT TRACKS X-54.0 BTW STA Y=200-256 AT PAX CABIN WAS REPAIRED PER B717 SRM 53-20-52-2R PROCEDURE 5. (LP #0256135)
